Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On the solution of a transcendental equation in scattering theory. II


Authors: William Streifer and Ralph D. Kodis
Journal: Quart. Appl. Math. 23 (1965), 27-38
MSC: Primary 78.41
DOI: https://doi.org/10.1090/qam/174263
MathSciNet review: 174263
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.41

Retrieve articles in all journals with MSC: 78.41


Additional Information

DOI: https://doi.org/10.1090/qam/174263
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society